MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII TIBIAL ALIGNMENT TUBE; PROSTHE, KNEE, PATE/FEMTIBIAL, SEMI-CONST, UNCE, COATED, POL/METAL/POLY

SMITH & NEPHEW, INC. GII TIBIAL ALIGNMENT TUBE; PROSTHE, KNEE, PATE/FEMTIBIAL, SEMI-CONST, UNCE, COATED, POL/METAL/POLY
Catalog Number 71440448
Medical Device Problem Codes Unstable (1667); Connection Problem (2900)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/31/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery the alignment tube is not locking.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.We consider this investigation closed.

Brand Name
GII TIBIAL ALIGNMENT TUBE
Common Device Name
PROSTHE, KNEE, PATE/FEMTIBIAL, SEMI-CONST, UNCE, COATED, POL/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8265359
Report Number1020279-2019-00224
Device Sequence Number1500937
Product Code MBH
UDI-Device Identifier03596010215574
UDI-Public03596010215574
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121393
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number71440448
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/31/2018
Supplement Date Received by Manufacturer12/31/2018
Initial Report FDA Received Date01/21/2019
Supplement Report FDA Received Date04/12/2019
Patient Sequence Number1